Optimal experimental designs when some independent variables are not subject to control

López-Fidalgo, Jesús, Garcet-Rodríguez, Sandra A. . Journal of the American Statistical Association 2004. 99 (468) :1190-1199

Locate this article in:

Bibtex

@article{CIS-192042,
  Author = {López-Fidalgo, Jesús and Garcet-Rodríguez, Sandra A.},
  Title = {Optimal experimental designs when some independent variables are not subject to control},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {468},
  Year = {2004},
  Pages = {1190--1199},
  Keywords = {Equivalence theorem, Algorithm, approximate design, D-optimality, conditionally restricted design, marginally restricted design}
}

Similar articles